Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterisation of Riesz proximities


Authors: K. C. Chattopadhyay and H. L. Vasudeva
Journal: Proc. Amer. Math. Soc. 64 (1977), 163-168
MSC: Primary 54E05
MathSciNet review: 0438295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to characterise separated Riesz proximities generated by clusters.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05

Retrieve articles in all journals with MSC: 54E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0438295-8
PII: S 0002-9939(1977)0438295-8
Article copyright: © Copyright 1977 American Mathematical Society